RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 127(169), Number 3(7), Pages 398–416 (Mi msb2003)  

This article is cited in 9 scientific papers (total in 9 papers)

On a problem with oblique derivative

N. S. Nadirashvili


Full text: PDF file (1059 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 55:2, 397–414

Bibliographic databases:

UDC: 517.9
MSC: Primary 35J25; Secondary 35B45, 35D05
Received: 23.05.1984

Citation: N. S. Nadirashvili, “On a problem with oblique derivative”, Mat. Sb. (N.S.), 127(169):3(7) (1985), 398–416; Math. USSR-Sb., 55:2 (1986), 397–414

Citation in format AMSBIB
\Bibitem{Nad85}
\by N.~S.~Nadirashvili
\paper On~a~problem with oblique derivative
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 127(169)
\issue 3(7)
\pages 398--416
\mathnet{http://mi.mathnet.ru/msb2003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=798384}
\zmath{https://zbmath.org/?q=an:0598.35038}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 55
\issue 2
\pages 397--414
\crossref{https://doi.org/10.1070/SM1986v055n02ABEH003011}


Linking options:
  • http://mi.mathnet.ru/eng/msb2003
  • http://mi.mathnet.ru/eng/msb/v169/i3/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lieberman G., Trudinger N., “Nonlinear Oblique Boundary-Value-Problems for Nonlinear Elliptic-Equations”, Trans. Am. Math. Soc., 295:2 (1986), 509–546  crossref  mathscinet  zmath  isi
    2. M. V. Safonov, “Unimprovability of estimates of Hölder constants for solutions of linear elliptic equations with measurable coefficients”, Math. USSR-Sb., 60:1 (1988), 269–281  mathnet  crossref  mathscinet  zmath
    3. N. S. Nadirashvili, “Some estimates in a problem with oblique derivative”, Math. USSR-Izv., 33:2 (1989), 403–411  mathnet  crossref  mathscinet  zmath
    4. Lieberman G., “Pointwise Estimates for Oblique Derivative Problems in Nonsmooth Domains”, J. Differ. Equ., 173:1 (2001), 178–211  crossref  mathscinet  zmath  isi
    5. Gregory C. Verchota, Andrew L. Vogel, “The multidirectional Neumann problem in ℝ4”, Math Ann, 335:3 (2006), 571  crossref  mathscinet  zmath  isi
    6. G. Díaz, J.I. Díaz, J. Otero, “On an oblique boundary value problem related to the Backus problem in Geodesy”, Nonlinear Analysis: Real World Applications, 7:2 (2006), 147  crossref  mathscinet  zmath  elib
    7. Barles G., Da Lio F., “Local C-0,C-Alpha Estimates for Viscosity Solutions of Neumann-Type Boundary Value Problems”, J. Differ. Equ., 225:1 (2006), 202–241  crossref  mathscinet  zmath  isi
    8. Verchota G.C., “Counterexamples and Uniqueness for l-P (Delta Omega) Oblique Derivative Problems”, J. Funct. Anal., 245:2 (2007), 413–437  crossref  mathscinet  zmath  isi
    9. Lieberman G.M., “Oblique Derivative Problems for Elliptic and Parabolic Equations”, Commun. Pure Appl. Anal, 12:6 (2013), 2409–2444  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:245
    Full text:101
    References:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020